Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 271, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 2, 2018, 3:18 PM CDT for 4 counties in Mississippi. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2018, 3:18 PM CDT (20:18 UTC)
- Expired
- Jul 2, 2018, 4:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Covington County, MS, Jefferson Davis County, MS, Lamar County, MS, Marion County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 94 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.3 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 693 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1372 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
557 WUUS54 KJAN 022018 SVRJAN MSC031-065-073-091-022100- /O.NEW.KJAN.SV.W.0271.180702T2018Z-180702T2100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Jackson MS 318 PM CDT MON JUL 2 2018 The National Weather Service in Jackson has issued a * Severe Thunderstorm Warning for... Northeastern Marion County in south central Mississippi... Southern Covington County in southeastern Mississippi... Northwestern Lamar County in southeastern Mississippi... Southeastern Jefferson Davis County in south central Mississippi... * Until 400 PM CDT. * At 317 PM CDT, a severe thunderstorm was located near Melba, or 8 miles south of Collins, moving south at 20 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * This severe thunderstorm will be near... Melba around 335 PM CDT. Sumrall around 340 PM CDT. Other locations impacted by this severe thunderstorm include Seminary. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Large hail and damaging winds and continuous cloud to ground lightning is occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3161 8968 3159 8947 3133 8945 3135 8975 TIME...MOT...LOC 2017Z 005DEG 16KT 3152 8960 HAIL...0.75IN WIND...60MPH $$ 17
3 follow-up statements
657 WWUS54 KJAN 022027 SVSJAN Severe Weather Statement National Weather Service Jackson MS 327 PM CDT MON JUL 2 2018 MSC031-065-073-091-022100- /O.CON.KJAN.SV.W.0271.000000T0000Z-180702T2100Z/ Marion MS-Covington MS-Lamar MS-Jefferson Davis MS- 327 PM CDT MON JUL 2 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR NORTHEASTERN MARION...SOUTHEASTERN COVINGTON...NORTHWESTERN LAMAR AND SOUTHEASTERN JEFFERSON DAVIS COUNTIES... At 327 PM CDT, a severe thunderstorm was located over Melba, or 12 miles south of Collins, moving south at 20 mph. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. This severe storm will be near... Sumrall and Melba around 335 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. Continuous cloud to ground lightning is occurring with this storm. Move indoors immediately. Lightning is one of nature's leading killers. Remember, if you can hear thunder, you are close enough to be struck by lightning. Torrential rainfall is occurring with this storm, and may lead to flash flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3155 8970 3154 8947 3133 8945 3135 8975 TIME...MOT...LOC 2027Z 007DEG 17KT 3147 8961 HAIL...0.75IN WIND...60MPH $$ 17
306
WWUS54 KJAN 022044
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
344 PM CDT MON JUL 2 2018
MSC031-065-073-022053-
/O.CAN.KJAN.SV.W.0271.000000T0000Z-180702T2100Z/
Covington MS-Lamar MS-Jefferson Davis MS-
344 PM CDT MON JUL 2 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COVINGTON...
NORTHWESTERN LAMAR AND SOUTHEASTERN JEFFERSON DAVIS COUNTIES IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3135 8975 3143 8973 3143 8965 3135 8965
TIME...MOT...LOC 2043Z 022DEG 21KT 3136 8970
$$
MSC091-022100-
/O.CON.KJAN.SV.W.0271.000000T0000Z-180702T2100Z/
Marion MS-
344 PM CDT MON JUL 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHEASTERN MARION COUNTY...
At 343 PM CDT, a severe thunderstorm was located over Improve, or 10
miles northeast of Columbia, moving southwest at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northeastern Marion County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3135 8975 3143 8973 3143 8965 3135 8965
TIME...MOT...LOC 2043Z 022DEG 21KT 3136 8970
HAIL...<.75IN
WIND...60MPH
$$
CME178
WWUS54 KJAN 022100
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
400 PM CDT MON JUL 2 2018
MSC091-022110-
/O.EXP.KJAN.SV.W.0271.000000T0000Z-180702T2100Z/
Marion MS-
400 PM CDT MON JUL 2 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARION COUNTY HAS
EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.
LAT...LON 3135 8975 3143 8973 3143 8965 3135 8965
TIME...MOT...LOC 2100Z 005DEG 16KT 3129 8971
$$
17What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 1:11 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jul 2, 1:11 PM CDT, 2 hours 7 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 111 PM CDT Mon Jul 2 2018 .UPDATE... Updated for 18Z aviation discussion && .AVIATION... 18Z TAF discussion: Main focus for the afternoon period is to time in/out TSRA chances. The majority of the TSRA is focused in the 20-22z timeframe. There may be some lingering after that, but will opt to cover with AMD. There also may be some lingering precip in the 22-01 timeframe and will again opt to see trends and update as needed. The next focus will shift to a quiet evening with a trend to seeing MVFR ceilings develop as more moist low level SE flow develops. Look for HBG/MEI to see ceilings in the 08-10z period, GTR closer to 10-11z and then JAN/HKS by 13-15z. Decent rain chances will exist on Tue but conditions should be mostly VFR with a lingering mix of MVFR. /CME/ && .DISCUSSION... Main forecast focus for this update will be precip potential and timing/area adjustments along with temps modifications. Morning activity over the NW areas continues and PoPs/Wx grids were adjusted upward to capture that. Additionally, PoPs were lowered over the SE/E to show a slower start to activity. The latest hi-res guidance suggests the activity over the NW will dissipate and become less is coverage as we approach midday. On the other hand, shower/storm coverage will increase from midday into the afternoon hours across the E/SE portion. The forecast was already adjusted to highlight those trends. Due to the activity/cloud cover over the NW, temps will likely fall short of prev expectations and thus MaxT was lowered. As far as hazards are concerned, morning sounding analysis does indicate some potential for microbusts. The area that is thermodynamically most favorable is over parts of the central and SW forecast area. Lapse rates and good theta e difference (aloft/sfc) exist with SBcape 3000-35000 j/kg. However, more limiting factors may exist and seem to support just a few strong/severe storms. This is mainly supported by the lack of theta e adv over the SW along with 0-3km shear vectors supporting southward moving storms to produce better wind gusts. The greatest storm activity will be over the E/SE and this area doesn't have the best juxtaposition of favorable parameters. I can see the best mix/overlap of favorable conditions being closer to I-55 (central/south) and along the Trace. However, things just seem to be off a bit and only support a few strong/severe storms and will not mention any marginal risk. As for locally heavy rainfall and flash flooding potential...that threat remains over the SE areas today and will continue that graphic. Latest data supports the potential for a few slower moving storms with some localized 2-3 inch amounts possible. /CME/ Tuesday through Sunday... Mid level ridge lifting to the north will put the area in deep easterly flow through much of the upcoming week. Multiple shortwaves combined with heating and topical moisture (PWs around 2 inches) will result in a good coverage of showers and thunderstorms during the daytime. Tuesday and Thursday look to be especially active as stronger shortwaves impact the areas on those days. By Saturday, long wave moving through New England will shove the mid level ridge back to the south somewhat and weaken its eastern portions. A shortwave and its associated cold front moving around the periphery of the ridge will approach from the north. While the front looks to hang up over the TN valley, the shortwave will move into the area and promote another day of widespread convection given heating and topical moisture remaining in place over the region./26/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 72 88 73 91 / 48 37 59 21 Meridian 72 90 73 92 / 70 38 50 17 Vicksburg 74 89 74 92 / 32 31 60 28 Hattiesburg 72 88 73 90 / 85 50 69 24 Natchez 73 87 73 90 / 31 32 71 32 Greenville 73 89 73 92 / 31 24 47 21 Greenwood 73 89 74 92 / 39 27 45 18 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 26/CME
Hazardous weather outlook, Jul 2, 3:05 PM CDT, 13 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 305 PM CDT Mon Jul 2 2018 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 032015- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 305 PM CDT Mon Jul 2 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Tuesday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday night through Sunday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Sunday. 50 && ...HAZARD LEGEND... No short term hazards expected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/jan/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss
In the hours before
Special weather statement, Jul 2, 2:41 PM CDT, 37 minutes before
Special Weather Statement National Weather Service Jackson MS 241 PM CDT MON JUL 2 2018 MSZ055-064-065-022015- Jefferson Davis MS-Covington MS-Simpson MS- 241 PM CDT MON JUL 2 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SIMPSON... NORTHWESTERN COVINGTON AND NORTHWESTERN JEFFERSON DAVIS COUNTIES UNTIL 315 PM CDT... At 241 PM CDT, Meteorologists were tracking a strong thunderstorm over Clem, or 10 miles south of Magee, moving southeast at 15 mph. Winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Mount Olive around 245 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3189 8998 3196 8979 3175 8965 3165 8991 TIME...MOT...LOC 1941Z 331DEG 13KT 3172 8978 17
Special weather statement, Jul 2, 2:47 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Jackson MS
247 PM CDT MON JUL 2 2018
MSZ072-022015-
Marion MS-
247 PM CDT MON JUL 2 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MARION COUNTY UNTIL
315 PM CDT...
At 247 PM CDT, Meteorologists were tracking a strong thunderstorm
near Sandy Hook, moving south at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Sandy Hook around 300 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3101 8984 3107 8984 3108 8992 3132 8988
3131 8965 3100 8965
TIME...MOT...LOC 1947Z 005DEG 16KT 3109 8976
17Special weather statement, Jul 2, 2:52 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Jackson MS
252 PM CDT MON JUL 2 2018
MSZ039-046-022015-
Kemper MS-Noxubee MS-
252 PM CDT MON JUL 2 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NOXUBEE AND
NORTHWESTERN KEMPER COUNTIES UNTIL 315 PM CDT...
At 252 PM CDT, Meteorologists were tracking a strong thunderstorm
over Bluff Springs, or 7 miles southeast of Preston, moving south at
20 mph.
Winds in excess of 40 mph will be possible with this storm.
This storm will remain over mainly rural areas of southwestern
Noxubee and northwestern Kemper Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3279 8859 3282 8891 3293 8885 3293 8881
3300 8881 3298 8859
TIME...MOT...LOC 1952Z 005DEG 16KT 3279 8877
17Special weather statement, Jul 2, 3:01 PM CDT, 17 minutes before
Special Weather Statement National Weather Service Jackson MS 301 PM CDT MON JUL 2 2018 MSZ052-022030- Lauderdale MS- 301 PM CDT MON JUL 2 2018 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LAUDERDALE COUNTY UNTIL 330 PM CDT... At 301 PM CDT, Meteorologists were tracking a strong thunderstorm over Meridian, moving south at 20 mph. Winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Zero around 310 PM CDT. Savoy around 320 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3247 8888 3256 8854 3223 8852 3223 8888 TIME...MOT...LOC 2001Z 005DEG 16KT 3235 8870 17
Special weather statement, Jul 2, 3:02 PM CDT, 16 minutes before
Special Weather Statement National Weather Service Jackson MS 302 PM CDT MON JUL 2 2018 MSZ064-065-022030- Jefferson Davis MS-Covington MS- 302 PM CDT MON JUL 2 2018 ...A STRONG THUNDERSTORM WILL AFFECT COVINGTON AND SOUTHEASTERN JEFFERSON DAVIS COUNTIES UNTIL 330 PM CDT... At 302 PM CDT, Meteorologists were tracking a strong thunderstorm near Collins, moving south at 20 mph. Winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Sanford around 325 PM CDT. Melba around 330 PM CDT. Other locations impacted by this storm include Seminary. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3175 8968 3172 8941 3144 8941 3144 8972 TIME...MOT...LOC 2002Z 005DEG 16KT 3159 8954 17
Special weather statement, Jul 2, 3:07 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Jackson MS
307 PM CDT MON JUL 2 2018
MSZ063-064-072-022030-
Lawrence MS-Jefferson Davis MS-Marion MS-
307 PM CDT MON JUL 2 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MARION...
SOUTHEASTERN LAWRENCE AND SOUTHWESTERN JEFFERSON DAVIS COUNTIES UNTIL
330 PM CDT...
At 307 PM CDT, Meteorologists were tracking a strong thunderstorm
near Progress, or 17 miles north of Columbia, moving south at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Oak Vale around 320 PM CDT.
Society Hill and Tilton around 325 PM CDT.
Other locations impacted by this storm include Bassfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3137 9010 3156 9007 3160 8972 3159 8971
3136 8975
TIME...MOT...LOC 2007Z 005DEG 16KT 3149 8994
17The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:38 PM CDT | Special Weather Statement | JAN | Lamar | 22 min |
| Jul 2, 1:22 PM CDT | Special Weather Statement | JAN | Jones | 23 min |
| Jul 2, 1:44 PM CDT | Special Weather Statement | JAN | Forrest | 16 min |
| Jul 2, 2:20 PM CDT | Special Weather Statement | JAN | Kemper | 25 min |
| Jul 2, 2:23 PM CDT | Special Weather Statement | JAN | Covington | 37 min |
| Jul 2, 2:28 PM CDT | Special Weather Statement | JAN | Scott | 32 min |
| Jul 2, 2:41 PM CDT | Special Weather Statement | JAN | Simpson | 34 min |
| Jul 2, 2:47 PM CDT | Special Weather Statement | JAN | Marion | 28 min |
| Jul 2, 2:52 PM CDT | Special Weather Statement | JAN | Kemper | 23 min |
| Jul 2, 3:01 PM CDT | Special Weather Statement | JAN | Lauderdale | 29 min |
| Jul 2, 3:02 PM CDT | Special Weather Statement | JAN | Covington | 28 min |
| Jul 2, 3:07 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 23 min |
| Jul 2, 3:22 PM CDT | Special Weather Statement | JAN | Jasper | 23 min |
| Jul 2, 3:23 PM CDT | Special Weather Statement | JAN | Newton | 37 min |
| Jul 2, 3:26 PM CDT | Special Weather Statement | JAN | Kemper | 34 min |
| Jul 2, 3:31 PM CDT | Special Weather Statement | JAN | Marion | 29 min |
| Jul 2, 3:36 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 54 min |
| Jul 2, 3:38 PM CDT | Special Weather Statement | JAN | Smith | 37 min |
| Jul 2, 3:49 PM CDT | Special Weather Statement | JAN | Oktibbeha | 26 min |
| Jul 2, 3:51 PM CDT | Special Weather Statement | JAN | Winston | 24 min |
| Jul 2, 3:54 PM CDT | Special Weather Statement | JAN | Simpson | 36 min |
| Jul 2, 3:58 PM CDT | Special Weather Statement | JAN | Kemper | 32 min |
| Jul 2, 4:03 PM CDT | Special Weather Statement | JAN | Newton | 27 min |
| Jul 2, 4:05 PM CDT | Severe Thunderstorm Warning | JAN | Marion | 40 min |
| Jul 2, 4:11 PM CDT | Special Weather Statement | JAN | Smith | 34 min |
| Jul 2, 4:19 PM CDT | Special Weather Statement | JAN | Oktibbeha | 26 min |
| Jul 2, 4:22 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Oktibbeha, Winston | 20 min |
| Jul 2, 4:28 PM CDT | Special Weather Statement | JAN | Lauderdale | 32 min |
| Jul 2, 4:31 PM CDT | Special Weather Statement | JAN | Covington | 29 min |
| Jul 2, 4:40 PM CDT | Special Weather Statement | JAN | Kemper | 35 min |
| Jul 2, 4:45 PM CDT | Special Weather Statement | JAN | Oktibbeha | 30 min |
| Jul 2, 4:48 PM CDT | Special Weather Statement | JAN | Covington | 27 min |
| Jul 2, 5:30 PM CDT | Special Weather Statement | JAN | Marion | 30 min |
| Jul 2, 5:34 PM CDT | Special Weather Statement | JAN | Attala | 26 min |
| Jul 2, 5:37 PM CDT | Special Weather Statement | JAN | Madison | 23 min |
| Jul 2, 5:39 PM CDT | Special Weather Statement | JAN | Montgomery | 36 min |
| Jul 2, 5:57 PM CDT | Special Weather Statement | JAN | Marion | 33 min |
| Jul 2, 6:01 PM CDT | Special Weather Statement | JAN | Attala | 29 min |
| Jul 2, 6:07 PM CDT | Special Weather Statement | JAN | Bolivar | 23 min |
| Jul 2, 6:09 PM CDT | Special Weather Statement | JAN | Bolivar | 36 min |
| Jul 2, 6:19 PM CDT | Special Weather Statement | JAN | Montgomery | 26 min |
| Jul 2, 6:22 PM CDT | Special Weather Statement | JAN | Madison | 23 min |
| Jul 2, 6:24 PM CDT | Special Weather Statement | JAN | Sunflower | 36 min |
| Jul 2, 6:34 PM CDT | Special Weather Statement | JAN | Holmes | 26 min |
| Jul 2, 6:47 PM CDT | Special Weather Statement | JAN | Carroll | 28 min |
| Jul 2, 6:49 PM CDT | Special Weather Statement | JAN | Madison | 26 min |
| Jul 2, 6:57 PM CDT | Special Weather Statement | JAN | Sunflower | 33 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.